I've been MIA since I've started my accutane course on 23rd June and my dermatologist consultant have officially stopped my course today. I've been on a very vigorous course for 5 months under her care. First month on 35mg, second month on 50mg, third, fourth and final month on a very strong dose of 70mg.
It was very tough during the first month as my skin really started purge and I felt like a frog, my acne was painful but after one week you can really start feeling the difference. Whenever the derm increased my dose I will have a week of purge where my skin feels the worst.
Overall, the worse side effect for me was chapped lips and when I was on 70mg dose my joints really started to ache especially my knees. I hope these side effects will wear off now that I have stopped the medication.
I have one final appointment next month just to make sure the treatment was a success and to go over any questions I may have.
Im so glad I found Roaccutane, I wish i and gone on it sooner, my skin is looking better and i can't believe I'm finally feeling good in my own skin again! My next plan is treat scarring and pigmentation.
P/s all pictures are taken one month apart.